hrcak mascot   Srce   HID

Glasnik matematički, Vol. 45 No. 2, 2010.


Datum izdavanja: prosinca 2010.

Objavljen na Hrčku: 24. 12. 2010.
Sadržaj Puni tekst
Primitive symmetric designs with at most 255 points (str.291-305) engleskipdf 177 KB
Snježana Braić
Izvorni znanstveni članak
 
Some strongly regular graphs and self-orthogonal codes from the unitary group U4(3) (str.307-323) engleskipdf 192 KB
Dean Crnković, Vedrana Mikulić, B. G. Rodrigues
Izvorni znanstveni članak
 
Polyominoes with nearly convex columns: An undirected model (str.325-346) engleskipdf 383 KB
Svjetlan Feretić, Anthony J. Guttmann
Izvorni znanstveni članak
 
Smooth values of some quadratic polynomials (str.347-355) engleskipdf 126 KB
Filip Najman
Izvorni znanstveni članak
 
On van der Corput property of squares (str.357-372) engleskipdf 174 KB
Siniša Slijepčević
Izvorni znanstveni članak
 
The smooth irreducible representations of U(2) (str.373-393) engleskipdf 204 KB
Manouchehr Misaghian
Izvorni znanstveni članak
 
Very strong multiplication ideals and the ideal θ(I) over a commutative semirings (str.395-406) engleskipdf 143 KB
Shahabaddin Ebrahimi Atani, Reza Ebrahimi Atani
Izvorni znanstveni članak
 
On squares of irreducible characters (str.407-413) engleskipdf 105 KB
Emmanuel Zhmud
Izvorni znanstveni članak
 
Coverings of finite groups by few proper subgroups (str.415-429) engleskipdf 170 KB
Yakov Berkovich
Izvorni znanstveni članak
 
Alternate proofs of two classical theorems on finite solvable groups and some related results for p-groups (str.431-439) engleskipdf 135 KB
Yakov Berkovich
Izvorni znanstveni članak
 
Finite p-groups G with p > 2 and d(G) = 2 having exactly one maximal subgroup which is neither abelian nor minimal nonabelian (str.441-452) engleskipdf 149 KB
Zvonimir Janko
Izvorni znanstveni članak
 
Dirac cohomology and the bottom layer K-types (str.453-460) engleskipdf 123 KB
Pavle Pandžić
Izvorni znanstveni članak
 
The properties of convolution type operators in weighted Orlicz spaces (str.461-474) engleskipdf 141 KB
Yunus E. Yildirir, Daniyal M. Israfilov
Izvorni znanstveni članak
 
Vector-valued inequalities on Herz spaces and characterizations of Herz-Sobolev spaces with variable exponent (str.475-503) engleskipdf 264 KB
Mitsuo Izuki
Izvorni znanstveni članak
 
Continuity of the polar decomposition for unbounded operators on Hilbert C*-modules (str.505-512) engleskipdf 119 KB
Kamran Sharifi
Izvorni znanstveni članak
 
Convergence theorems of zeros of a finite family of m-accretive mappings in Banach spaces (str.513-523) engleskipdf 129 KB
Yan Hao, Sun Young Cho
Izvorni znanstveni članak
 
On inverse limits of compact spaces. Correction of a proof (str.525-530) engleskipdf 113 KB
Sibe Mardešić
Izvorni znanstveni članak
 
The induced homology and homotopy functors on the coarse shape category (str.531-557) engleskipdf 273 KB
Nikola Koceić Bilan
Izvorni znanstveni članak
 
Posjeta: 11.281 *